# SDR SWAA2022111464975

- Difficulty date: October 27, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 19,499 hours, 9,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO R/H TRANSITION ANGLE HAS CORROSION FROM STA 727H +8 TO 767, FOUND TO BE OUT OF LIMITS IAW SRM 53-0053-1A-2.   REMOVED DAMAGED SECTION OF RT TRANSITION ANGLE IAW SRM 53-00-53-2R-5. LOCATED, DRILLED, TREATED AND PRIMED. IAW SRM 53-00-53-2R-5. INSTALLED THE NEW TRANSITION ANGLE IAW SRM 53-00-53-2R-5.
